Anyone have nausea (mild but annoying) with Amlodipine/Benazepril? I have been taking the medication for about one week now. I asked to be switched to something less expensive than the ExForge I was taking. Thank you
Exforge (amlodipine and valsartan) is a prescription medication used to treat high blood pressure (hypertension). It is a combination medication, containing amlodipine (Norvasc) and valsartan (Diovan).
Benazepril hydrochloride and amlodipine besylate (Lotrel) is a prescription medicine that has been licensed to control high blood pressure (hypertension) in adults. However, benazepril-amlodipine is not a cure for high blood pressure.
Side effects such as feeling nausea has not been documented, however please seek medical attention & clarifications from the doc who prescribed the med, hope the info helps? Be well & safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2012 • 2 answers
Posted 23 Jan 2014 • 1 answer
Posted 10 Aug 2014 • 2 answers
Posted 27 Feb 2016 • 0 answers
Posted 2 Jun 2016 • 1 answer